# SDR CALA2025122912465

- Difficulty date: December 19, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 82,029 hours, 34,085 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Crossbeam
- Part number: 7452010503
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PNEUMATIC FLEX LINE CHAFING DEEPLY INTO FWD ENG MOUNT LT THRUST LINK AND MOUNT CROSSBEAM OTBD EDGE RADIUS.  REMOVED AND REPLACED ENGINE 1 FWD MOUNT IAW AMM 71-21-1 2-000-011-A, AND AMM 71-21-12-400-011-A.
